PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 58 | 1 | 1-5
Tytuł artykułu

A note on the Kobayashi pseudodistance and the tautness of holomorphic fiber bundles

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We show a relation between the Kobayashi pseudodistance of a holomorphic fiber bundle and the Kobayashi pseudodistance of its base. Moreover, we prove that a holomorphic fiber bundle is taut iff both the fiber and the base are taut.
Rocznik
Tom
58
Numer
1
Strony
1-5
Opis fizyczny
Daty
wydano
1993
otrzymano
1990-05-09
poprawiono
1990-09-01
poprawiono
1991-01-05
Twórcy
autor
  • Department of Mathematics, Pedagogical Institute No. 1 of Ha Noi, Ha Noi, Viet Nam
  • Department of Mathematics, Pedagogical Institute No. 1 of Ha Noi, Ha Noi, Viet Nam
Bibliografia
  • [1] A. Eastwood, A propos des variétés hyperboliques complètes, C. R. Acad. Sci. Paris 280 (1975), 1071-1075.
  • [2] S. Kobayashi, Hyperbolic Manifolds and Holomorphic Mappings, Dekker, New York 1970.
  • [3] S. Kobayashi, Intrinsic distance, measures and geometric function theory, Bull. Amer. Math. Soc. 82 (1976), 357-416.
  • [4] S. Lang, Introduction to Hyperbolic Complex Spaces, Springer, 1987.
  • [5] S. Nag, Hyperbolic manifolds admitting holomorphic fiberings, Bull. Austral. Math. Soc. 26 (1982), 181-184.
  • [6] H. L. Royden, Holomorphic fiber bundles with hyperbolic fiber, Proc. Amer. Math. Soc. 43 (1974), 311-312.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv58z1p1bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.